# SDR DALA1035619853

- Difficulty date: December 9, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,845 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114325
- Condition: Cracked
- Location: Bs 1247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A SID INSP OF PSE 53.09.028, IAW AD2006-21-06, EM5330-01148-01B, A 1.8" LONG CRACK WAS FOUND IN THE SKIN, STA 1247, L1 TO L2R. WORK IAW ER/A 482375-14AD AS FOLLOWS: SECTION I ACCOMPLISHED DURING MX - DEC 2010, SECTION II - ON OR BEFORE 24MOS AFTER SECTION I - TBD PENDING DAMAGE TOLERANCE EVALUATION ASSOCIATED AA 5330-01148 ADDED FOR AC 0853 ASSOCIATED ER/A 13-482375 ADDED FOR AC 0853.
